toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Canessa, G.; Gallego, J.A.; Ntaimo, L.; Pagnoncelli, B.K. pdf  doi
  Title An algorithm for binary linear chance-constrained problems using IIS Type
  Year 2019 Publication Computational Optimization And Applications Abbreviated Journal Comput. Optim. Appl.  
  Volume 72 Issue 3 Pages 589-608  
  Keywords Chance-constrained programming; Infeasible irreducible subsystems; Integer programming  
  Abstract We propose an algorithm based on infeasible irreducible subsystems to solve binary linear chance-constrained problems with random technology matrix. By leveraging on the problem structure we are able to generate good quality upper bounds to the optimal value early in the algorithm, and the discrete domain is used to guide us efficiently in the search of solutions. We apply our methodology to individual and joint binary linear chance-constrained problems, demonstrating the ability of our approach to solve those problems. Extensive numerical experiments show that, in some cases, the number of nodes explored by our algorithm is drastically reduced when compared to a commercial solver.  
  Address [Canessa, Gianpiero] Univ Adolfo Ibanez, Diagonal Torres 2640, Santiago 7941169, Chile, Email:  
  Corporate Author Thesis  
  Publisher (up) Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0926-6003 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000463792400003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 996  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: